A new method for solving linear ill-posed problems

Zhang, Jianjun and Mammadov, Musa 2012, A new method for solving linear ill-posed problems, Applied mathematics and computation, vol. 218, no. 20, pp. 10180-10187, doi: 10.1016/j.amc.2012.03.098.

Attached Files
Name Description MIMEType Size Downloads

Title A new method for solving linear ill-posed problems
Author(s) Zhang, Jianjun
Mammadov, MusaORCID iD for Mammadov, Musa orcid.org/0000-0002-2600-3379
Journal name Applied mathematics and computation
Volume number 218
Issue number 20
Start page 10180
End page 10187
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2012-06-15
ISSN 0096-3003
Keyword(s) Ill-posed problems
Tikhonov regularization
Generalized cross validation
Newton’s method
Science & Technology
Physical Sciences
Mathematics, Applied
Newton's method
Language eng
DOI 10.1016/j.amc.2012.03.098
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Elsevier Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119707

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 187 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 14 Mar 2019, 11:15:13 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.